# SDR GUUA02070801

- Difficulty date: February 7, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 25,623 hours, 30,847 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 1294300451
- Condition: Delaminated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5402, PILOT REPORTED LT EMERGENCY EXIT IS DELAMINATED.  REPLACED LT EMERGENCY EXIT.
